MAUDE Adverse Event Report: ARTHREX, INC. UNI REV HUMERAL RESECTION GUIDE 135/155; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. UNI REV HUMERAL RESECTION GUIDE 135/155; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number UNI REV HUMERAL RESECTION GUIDE 135/155
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a univers revers shoulder surgery wires got stuck in the holes of the device and broke off.No broken parts were loose inside the patient and had to be retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully by sawing freehand.It was not necessary to do a second surgery.
 
Additional Manufacturer Narrative
Complaint confirmed, the ar-9507rgdp-3 device was returned with two broken pins, stuck in two of the ø.096 in holes.The available holes were found to meet specifications.The pins remain unidentified and do not match the drill tip features of 2.4 mm osteotomy guide pins required per surgical technique.Further information provided indicated the pins used are 2.5 mm pins from another manufacturer which are not designed to be used on the ar-9507rgp-3.The cause of the event is thus not following surgical technique.

Brand Name
UNI REV HUMERAL RESECTION GUIDE 135/155
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12231939
Report Number1220246-2021-03449
Device Sequence Number17391231
Product Code LXH
UDI-Device Identifier00888867266025
UDI-Public00888867266025
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNI REV HUMERAL RESECTION GUIDE 135/155
Device Catalogue NumberAR-9507RGDP-3
Device Lot Number051921
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date09/15/2021
Patient Sequence Number1